ITEM METADATA RECORD
Title: Nonlinear quadrature rules in the presence of a singularity
Authors: Wuytack, Luc ×
Werner, H #
Issue Date: 1978
Series Title: Computers & mathematics with applications vol:4 pages:237-245
ISSN: 0898-1221
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.